# SDR AWXA960106

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23628
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 0029 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS INOPERATIVE ON SEATS IN THE FORWARD MID-SECTION.  FOUND WIRE TOUCHING GROUND AT ROW 5 SEAT TRACK, REPAIRED, INSTALLED NEW FUSE.  OPS GOOD.  (X)
